# SDR DALA14007629210

- Difficulty date: February 2, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 49,513 hours, 26,416 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY JACK POINT FITTING HAS DEEP CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  LOCATED, DRILLED AND INSTALLED NEW FITTING IAW SRM 51-10-03 AND DWG 995561.
